Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131

  [Search Papers]
971. T. Eming, A. Hanke, R. Golestanian and M. Kardar,
Probing the Strong Boundary Shape Dependece of the Casimir Force
Phys. Rev. Lett. 87(2001), 260402-1-4  [abstract]   
IPM/P-2001/049
 
972. B. Shokri, F. Sohbatzadeh and H. Tavassoli,
Response of A Nonlinear Magnetic Medium to An Incident Intense Electromagnetic Pulse
Phys. Lett. A 288(2001), 319-322  [abstract]   
IPM/P-2001/044
 
973. F. Roshani and M. Khorrami,
Solvable Multispecies Reaction-Diffusion Processes
Phys. Rev. E 64(2001), 011101-1-6  [abstract]   
IPM/P-2001/043
 
974. B. Mirza and R. Rashidi,
Local Duality, Chiral Supersymmetry and Fermion-Like Formulation of Non-Abelian Pure Gauge Fields
Eur. Phys. J. C 19(2001), 379-381  [abstract]   
IPM/P-2001/041
 
975. M. Haghighat and F. Loran,
Scalar-Scalar Bound State in Noncommutative Space
Mod. Phys. Lett. A 16(2001), 1435-1438  [abstract]   
arXive.org link: hep-th/0102086 [ abs, src, ps, others], cited by
IPM/P-2001/040
 
976. A. Shirzad and M. Mojiri,
Constraint Structure in Modified Faddeev-Jackiw Method
Mod. Phys. Lett. A 16(2001), 2439-2448  [abstract]   
arXive.org link: hep-th/0110023 [ abs, src, ps, others], cited by
IPM/P-2001/035
 
977. E. Raphael and R. Golestanian,
Dissipation in Dynamics of A Moving Contact Line
Phys. Rev. E 64(2001), 031601-1-7  [abstract]   
arXive.org link: cond-mat/0103613 [ abs, src, ps, others], cited by
IPM/P-2001/031
 
978. R. Golestanian and E. Raphael,
Relaxtion of A Moving Contact Line and the Landau-Levich Effect
Europhys. Lett. 55(2001), 228-234  [abstract]   
arXive.org link: cond-mat/0006496 [ abs, src, ps, others], cited by
IPM/P-2001/030
 
979. N. Riazi, M.M. Golshan and K. Mansouri,
Coupled System of Scalar Fields: Stability and Quantization of Soliton-Like Solutions
Int. J. Theor. Phys., Group Theory and Nonlinear Optics 7(2001), 91-102  [abstract]   
IPM/P-2001/025
 
980. M.E. Fouladvand and M. Nematollahi,
Optimization of Green-Times at An Isolated Urban Crossroads
Eur. Phys. J. B 22(2001), 395-401  [abstract]   
IPM/P-2001/020
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.